Hyperarousal, Insomnia and Hypersensitivity to Meds

Discussion in 'Fibromyalgia Main Forum' started by Chimpden, Aug 4, 2003.

  1. Chimpden

    Chimpden New Member

    Hi,

    Does anyone else, like myself, have an extreme hypersensitivity to medications, supplements, herbs and homeopathic remedies? I am in a hyperaroused state all of the time, and all of these ingested substances, many of which might be used to help my condition, just stimulate me even further. I would be especially interested in hearing from anyone who has been able to improve this condition in themselves. My own idea about it is that I am in stage two of Poesnecker's description of HPA dysregulation in CFIDS patients. Additionally, my endocrinologist tells me that there is some evidence that depleted adrenal steroids will cause this kind of hypersensitive neurological reaction. I should be taking supplemental DHEA, pregnenalone and testosterone gel, but cannot take even a very miniscule amount of any of these substances. However, recently, I have been able to start taking a homeopathic dosage of adrenal cortex and cholesterol. If you are interested in this problem, please write to my e-mail address, below.

    Bruce
    ohcosmos@saber.net
  2. klutzo

    klutzo New Member

    If you search the messages at the top of the page you will find tons of discusssion on this and on Dr. Poesnecker's program. We have many people on low dose Cortef here, or on the precursors like DHEA and Pregnenolone. I am currently taking a break from the last two. I am not sure what to do if you can't take any of these. You might edit your post and direct it to Madwolf, since he is our resident expert on this subject.
    You really should edit this post and remove your e-mail address, as spammers cruise these boards looking for addresses and you could be bombarded with junk or worse if you leave it in.
    Please go to the top of the page and read the "Message Board Rules". That will help you avoid these problems in future.
    Welcome to the Board!
    Klutzo

[ advertisement ]